# SDR AALA20021175

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- Engine: Rroyce TAY65015
- System (JASC): 2150 · Cabin Cooling System
- Part: Separator
- Part number: 23409401
- Condition: Cracked
- Location: Acm Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ORD, PACK ONE TEMPERATURE WENT TO 145 DEGREES.  FLIGHT ATTENDANT AND PASSENGER REPORTED SMOKE IN CABIN.  PACK ONE FAULTED ON OVERHEAD.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED LEFT PACK SEPARATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
